Couldn't find what you looking for?

TRY OUR SEARCH!

So I had sex with a new partner about 5 weeks ago..a week after having sex with him..i had strong stinging feeling deep inside my vagina with the outside getting itchy and irritated too. I did have pain in lower abdomen in back but it was not too bad. Then couple of days later the symptoms started getting bad and my vagina started feeling as if it was wounded inside and there was some white discharge which had a foul odor to it. At first I thought it was a thrush which i have had before and treated easily. So i went to pharmacy and bought canesten 6 day internal cream and used it..6 days passed but my symptoms did not go down...the cream did help relieve some internal itchiness though. Anyway, so I decided to visit my lady doctor who had a good look internally but notices nothing but when she pressed to check pain in my lower abdomen and pelvic area..i felt terrible pain. She decided to do a urine test and a swab test. I went back to get the results 4 days later and was shocked to know that I had Chlamydia! Well, stupid enough to not use protection with a new partner for the first time in life...so i had to deal with the consequence now. 

Doctor prescribed me the single dose Zithromax 500mgX 2 tabs at once. It has been 3 and half days since I took the medicine. The symptoms seem to be going down a bit but I still feel a lot of discomfort and rough stingy feeling deep inside of my vagina and the pubic area keeps getting itchy too...which was not the case before. This pubic area itch started just couple of days ago, I am wondering if it is actually related to my chlamydia infection or if it something else or maybe just side effect of medicine? Not sure. Has anyone else experienced this/?

Also, if someone knows that the Zithromax single dose is enough to cure the infection and how long before it gets the total bacteria out of me? I just want the discomfort to stop as it is frustrating and not making me feel too good. Is there something I can do to relieve the discomfort inside vagina? I know the Canesten used to relieve thrush has helped me with itch before but not sure if I should use it while my body has been given antibiotics to kill the actual infection. 

Please advise if anyone has an idea about all this. thanks.

Loading...

I suggest that you go get checked out, getting checked out might not always give a 100% correct answer but it's better then anything. 
Reply

Loading...